# SDR 000146

- Difficulty date: May 29, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N152
- Make and model: Saab SF340A
- Aircraft time: 26,671 hours, 29,868 cycles
- System (JASC): 2310 · HF Communications System
- Part: Audio Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FEEDBACK IN AUDIO PANELS.  REMOVED AND REPLACED RT & LT AUDIO PANEL AND OPS CHECK GOOD WITH CHAUTAUQUA HEAD SET A ND STATIC WICK.
